# SDR CALA9700998

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECCTION FOUND A .5 INCH CRACK IN STRINGER 16L AT STA 500C.  THE CRACKED AREA OF STRINGER WAS REMOVED, REPAIR DOUBLER, FILLER, AND CHANNEL WERE FABRICATED AND INSTALLED IAW ECRA 5330-02541.
